MAUDE Adverse Event Report: ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Catalog Number S-65-040-120-P6
Medical Device Problem Codes Device Damaged by Another Device (2915); Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.Based on the information provided, the reported difficulties appear to be due to operational circumstances of the procedure.The stent migration was the result of interaction with the introducer sheath.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a peripheral procedure, with implantation of a 6.5 x 40 mm supera stent in the right common femoral artery.On (b)(6) 2019, the patient underwent a coronary angiography, for percutaneous coronary intervention.A 4 french (fr) system was used for the coronary angiography; however, the sheath was replaced with a 6fr sheath and inserted, without the physician checking placement on imaging.The 6fr sheath interacted with the implanted supera stent, pushing the stent from the right common femoral artery into the external iliac artery.There were no issues noted with blood flow; therefore, no additional intervention was performed.No additional information was provided.

Brand Name
SUPERA PERIPHERAL STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9132270
Report Number2024168-2019-12182
Device Sequence Number16600623
Product Code NIP
UDI-Device Identifier08717648226229
UDI-Public08717648226229
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue NumberS-65-040-120-P6
Device Lot Number9012561
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2019
Initial Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;